Differential and Integral Equations

A remark on the large-time behavior of solutions to Burgers-Poisson equations

Masakazu Kato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study large-time behavior of solutions to the initial-value problem for the Burgers-Poisson equations introduced to analyze the behavior of high-temperature gas. It is known that the solution tends to a solution to the viscous Burgers equation. By a suitable choice of a linearized equation including the low-order term, we succeed in improving the asymptotic rate.

Article information

Source
Differential Integral Equations, Volume 23, Number 11/12 (2010), 1105-1116.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019075

Mathematical Reviews number (MathSciNet)
MR2742480

Zentralblatt MATH identifier
1240.35408

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35Q35: PDEs in connection with fluid mechanics 35E15: Initial value problems

Citation

Kato, Masakazu. A remark on the large-time behavior of solutions to Burgers-Poisson equations. Differential Integral Equations 23 (2010), no. 11/12, 1105--1116. https://projecteuclid.org/euclid.die/1356019075


Export citation